×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel Vitassential One Daily Multivitamin for Men and Women

Write a Review

$9.79


  • A blend of 23 vitamins and minerals per serving (1 tablet).
  • Supports Immunity, Boosts Metabolism & Energy, Heart Healthy, Brain & Prostate Health, Reduces Inflammation & Stress, Promotes Healthy Immune Response & Wellness, Aids Vision, Digestion & Bone Strength
  • Non GMO. Free of milk, eggs, peanuts, tree nut allergens, fish allergens, shellfish, soy, gluten and wheat. No synthetic colors. No artificial sweeteners/flavors. 3RD PARTY LAB TESTED. No refrigeration required.
  • 120 tablets, more than a three month supply (taken daily at listed serving size)
  • Contains key nutrients like Vitamins A, B2, B12, Biotin, C, D, E, Folic Acid and K, Calcium, Iron, Iodine, Zinc, Riboflavin, Thiamin, and Niacin Satisfaction Guarantee: We’re proud of our products. If you aren’t satisfied, we’ll refund you for any reason within a year of purchase. 1-844-384-3724

Monthly Subscription Benefits

Fast Shipping

30-Day Money Back Gurantee

Email us at info@safrel.com

Notice something missing?
We left out Calcium and Vitamin C for a reason.

Read Why Less Is More

5 min read

Our Clinical Trial Results

5 min read

Our Clinical Trial Results

See All Articles